Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Trying to lose weight. Have pulled lower back. Getting stomach ache and testicle pain. Remedy?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3073 Questions
I pulled my lower back about 3 weeks ago then about 2 weeks ago I started getting stomach cramps goes from left to right and testicals also get pain but comes and goes what could it be? Also I have lost 75lbs since August 2012
I just wanted to let you know I was trying to loose the weight I started XXXXXXX on August 19th 2012.......the stomach pain comes and goes too but it moves around sometimes right side and sometime left side or whole stomach aches..... Same goes for testicles right side and then maybe left side or both. But I have no fever just chills sometimes and I urinate normal without any pain and testicles are not sore to the touch.....also bowel movements are painless and normal.
Posted Sat, 13 Apr 2013 in Abdominal Pain
Answered by Dr. Ivan R. Rommstein 5 hours later
Hi and welcome to XXXXXXX

It is hard to say the exact cause of your problems.
First,your testical pain can be related to lower back and groin muscle pulling. This is common and usually pain will stop in 4-6 weeks after injury. Abdominal pain you re describing doesnt sound to me that it is caused by trauma esepacially if it last more than 2 weeks. If you have pain which isnt located at the same place then the problem would probably be some of bowel motility disorders( IBD, food allergies, anxiety). If pain is associated with diarrhea or constipation and you notice blood and mucus in stool then some of inflammatory bowel disease can be considered. Also gastirits and gallbladder disorder must always be ruled out, it can be easily done by abdominal ultrasound and gastroscopy.

Secondly, urinary infection is common condition. You should do basic urine analysis even if you dont have classic symtpoms. Also microhematuria can be detected, and it can be found in your case and lead us that there is some kidney or bladder damage.
Also I suggest to find food which dont provoke abdominal cramps. Try with milk products, rice,tea and vegetables and avoid smoking,alcohol and fats.
If dietary changes wont be helpful you should do further diagnostic tests.
Hope I have answered your query. If you have any further questions I will be happy to help"
Above answer was peer-reviewed by
Follow-up: Trying to lose weight. Have pulled lower back. Getting stomach ache and testicle pain. Remedy? 37 minutes later
I went to the ER and they ran a lot of blood work and took urine sample and did X-rays...... They said even though I was having regular bowel movements that I was still constipated that all blood work was normal and urine test was normal and X-rays showed stool.
Answered by Dr. Ivan R. Rommstein 13 minutes later
Ok. Constipation is duagnsed if there is infrequent bowel movements (2.3x per week), pain and sensation of incomplete bowel evacuation while defacting.Do you have any of these?
If you have then the only question will be is your constipation caused by your dietary changes, by some functional bowel disease or there is intraabdominal pathology which affect bowel. First 2 can be treated by lifestyle changes and the 3. one should be evaluated by imaging tests: ultrasound or CTscan.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor